# SDR FDEA201110214607

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Bracket
- Part number: A5724859100039
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG PYLON AFT END REAR SPAR INTERFACE HYD LINES SUPPORT BRACKET HAS 4 EA CRACKS AT FASTENERS 3 EA 1" AND 1 EA .3" LONG R & R NR 1 ENG PYLON AFT END AT WING REAR SPAR SUPPORT BRACKET IAW SRM 51-72-10.
